# SDR SWAA2017062814641

- Difficulty date: June 22, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT STAB STA 129.50, 3RD VERTICAL STIFFENER FROM THE FRONT LOWER AREA.  REPAIRED RIB IAW SRM.
